# SDR 24041004

- Difficulty date: October 28, 2004
- Submitted: November 11, 2004
- Operation: General aviation
- Aircraft: N787CD
- Make and model: Cirrus SR22
- Aircraft serial: 0918
- Aircraft time: 213 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Part number: 15671002
- Condition: Chafed
- Location: Induction Duct
- Component: Induction Duct, Cirrus
- Component part number: 15708001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INDUCTION DUCT SUPPORT BRACKET P/N 15671-002 HAS BEEN FOUND TO BE CHAFING INTO THE ALTERNATE AIR DOOR PIVOT BOLT P/N AN3-34.  REPORTED THIS CONDITION BEFORE.  A CHECK OF MULTIPLE AIRCRAFT HAVE SHOWED SIGNS OF CHAFFING AT THIS LOCATION.  SUGGEST CLOSE LOOK AT THIS AREA WHEN PERFORMING MAINTENANCE.  IT IS NECESSARY TO REMOVE THE DUCT ASSY P/N 15708-001 TO PERFORM THIS INSPECTION.
